# SDR 2004F00353

- Difficulty date: August 18, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 51216052
- Condition: Erratic
- Location: Eng Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, C

## Discrepancy

ABORTED TAKEOFF DUE TO RIGHT ENGINE FIRE WARNING INDICATION.  REPLACED RIGHT ENGINE FIRE SENSING ELEMENTS.  (M)
